MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number 709030
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
It was identified that an obsolete spdu (system power distribution unit) spare part is installed in a combidiagnost system.No injury reported.
 
Additional Manufacturer Narrative
(b)(4).The stationary remote-controlled combidiagnost r90 supports general radiography and fluoroscopy imaging.The combidiagnost r90 system is connected to the hospital mains power supply.To adapt the voltage to the hospital power supply, the system is equipped with an spdu (system power distribution unit).This spdu transforms the supply voltage and eliminates spikes.The spdu type in combidiagnost r90 was previously addressed by a corrective field action.Later on, it was found that a single affected spare part has escaped internal containment and was installed at the customer site in italy.A capa investigation led to an internal process improvement and to a dedicated field action only for italy ((b)(4).) for the single affected spare part.As part of this field action, a philips field service engineer replaced the affected spdu.The system is working as specified.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.Correction: h6 result and conclusion.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key16544522
Report Number3003768251-2023-00005
Device Sequence Number20463277
Product Code JAA
UDI-Device Identifier00884838076747
UDI-Public00884838076747
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number709030
Device Catalogue Number709030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown